# SDR ASAA2022100940232

- Difficulty date: October 9, 2022
- Submitted: October 11, 2022
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 35,650 hours, 11,254 cycles
- System (JASC): 7170 · Engine Drains
- Part: Actuator
- Part number: 1324M12P10
- Part serial: APMWR170
- Condition: Leaking
- Location: #2 Engine
- Part time: 31,085 hours, 9,819 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

#2 ENG FUEL LEAKING WHILE DEFUELING. GROUNDED - YES. REMOVED AND REPLACED #2 VSV LH ACTUATOR PER B737-900 AMM 75-31-01.
